# SDR UIEA2018112702711

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,015 hours, 16,667 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT CARGO LOOP 2 STATUS MESSAGE ( NO DEFECTS NOTED DURING OPS CHECK PER B767 AMM 26-00-00 )
